On point covers of multiple intervals and axis-parallel rectangles

Karolyi, G and Tardos, G (1996) On point covers of multiple intervals and axis-parallel rectangles. Combinatorica, 16 2: 213-222. doi:10.1007/BF01844847


Author Karolyi, G
Tardos, G
Title On point covers of multiple intervals and axis-parallel rectangles
Journal name Combinatorica   Check publisher's open access policy
ISSN 0209-9683
Publication date 1996-01
Sub-type Article (original research)
DOI 10.1007/BF01844847
Volume 16
Issue 2
Start page 213
End page 222
Total pages 10
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:27:55 EST by System User